# SDR AALA201704119025

- Difficulty date: April 10, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N9617R
- Make and model: Doug MD 83
- Aircraft serial: 53564
- Aircraft time: 54,197 hours, 26,558 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT MID GALLEY OVERHEAD . R&R BATT PACK B5-107 IAW MM 33-53-00. EMERGENCY LT OP OK. THE AIRCRAFT WAS NOT GROUNDED.
